×

Found 26,334 Documents (Results 1–100)

100
MathJax

On homotopy classification of elliptic problems with contractions and \(K\)-groups of corresponding \(C^*\)-algebras. (English. Russian original) Zbl 07542528

J. Math. Sci., New York 260, No. 4, 555-569 (2022); translation from Sovrem. Mat., Fundam. Napravl. 64, No. 1, 164-179 (2018).
MSC:  58J40 46Lxx 19Kxx
PDF BibTeX XML Cite
Full Text: DOI

Method of maximal monotonic operators in the theory of nonlinear integro-differential equations of convolution type. (English. Russian original) Zbl 07542508

J. Math. Sci., New York 260, No. 3, 275-285 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 167, 3-13 (2019).
MSC:  45G10 47J05 47N20
PDF BibTeX XML Cite
Full Text: DOI

On the stability of integral manifolds of a system of ordinary differential equations in the critical case. (English. Russian original) Zbl 07538694

J. Math. Sci., New York 262, No. 6, 825-834 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 61-70 (2019).
PDF BibTeX XML Cite
Full Text: DOI

On the asymptotics of the nonreal spectrum of the integro-differential Gurtin-Pipkin equation with relaxation kernels representable in the form of the Stielties integral. (English. Russian original) Zbl 07517589

Differ. Equ. 58, No. 2, 242-255 (2022); translation from Differ. Uravn. 58, No. 2, 238-251 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software